# SDR CALA2021052400716

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 69,076 hours, 24,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540 Rbl40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 RBL 40.87 IS CRACKED. N/ R 6227342 REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 RBL 40.87 IAW B737-700 SRM 51-40-02 AND DWG 111A2000. DATA WAS TRANSCRIBED FROM N/R 6227342,WORK ACCOMPLISHED BY MECHANIC V901716, INSPECT ED BY QC V020312.  SSFR REPORT 1025511, FORM 46-0024, ENTERED B Y UAL INSPECTION U354651 05-22-2021 INSPECTION COMPLETE
